# SDR ABXA9700057

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Lt Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW VERY HARD TO OPEN AND GREASE ON LINKAGE.  LUBED CAPTAIN'S CLEARVIEW WINDOW AND CHECKED RIG IAW DC-9 MM 56-10-3.
